Advances in Pure Mathematics

Vol.4 No.7(2014), Paper ID 48246, 15 pages

DOI:10.4236/apm.2014.47044

 

Some Hermite-Hadamard Type Inequalities for Differentiable Co-Ordinated Convex Functions and Applications

 

Kai-Chen Hsu

 

Department of Applied Mathematics, Aletheia University, Tamsui, New Taipei City, Taiwan

 

Copyright © 2014 Kai-Chen Hsu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hsu, K. (2014) Some Hermite-Hadamard Type Inequalities for Differentiable Co-Ordinated Convex Functions and Applications. Advances in Pure Mathematics, 4, 326-340. doi: 10.4236/apm.2014.47044.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.